# SDR CA070313005

- Difficulty date: March 12, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 2,726 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: 05521335
- Condition: Cracked
- Location: Landing Light
- Part time: 2,647 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SUPPORT WAS CRACKING AT THE MOUNTING FLANGE BEND RADII AT THE (4) AND (8) O`CLOCK POSITIONS. THE CRACKS HAD PREVIOUSLY BEEN STOPDRILLED BUT HAD CONTINUED PAST THE STOPDRILLING.  SUSPECT THAT CRACKING STARTS AT SHARP/ROUGH ALUMINUM EDGES AND IS AGGRAVATED BY THE PROPELLER’S PROXIMITY CAUSING PULSATION AGAINST THE LIGHT. (TC NR 20070313005)
